Menu
 
Research menu
Jump to menu

Publications:  Dr Matthew Fayers

Fayers M(2020). 2-chains: an interesting family of posets. Discrete Mathematics
10.1016/j.disc.2020.111988
https://qmro.qmul.ac.uk/xmlui/handle/123456789/64468
FAYERS M(2018). Simultaneous core multipartitions. European Journal of Combinatorics vol. 76,
10.1016/j.ejc.2018.09.012
https://qmro.qmul.ac.uk/xmlui/handle/123456789/53441
FAYERS M(2017). Irreducible projective representations of the symmetric group which remain irreducible in characteristic 2. Proceedings of the London Mathematical Society
10.1112/plms.12087
https://qmro.qmul.ac.uk/xmlui/handle/123456789/28991
FAYERS M(2016). Dyck tilings and the homogeneous Garnir relations for graded Specht modules. Journal of Algebraic Combinatorics: an international journal
10.1007/s10801-016-0734-2
https://qmro.qmul.ac.uk/xmlui/handle/123456789/18428
FAYERS M(2016). (s,t)-cores: a weighted version of Armstrong's conjecture. Electronic Journal of Combinatorics vol. 23, (4)
https://qmro.qmul.ac.uk/xmlui/handle/123456789/18191
Fayers M, Speyer L(2016). Generalised column removal for graded homomorphisms between Specht modules. JOURNAL OF ALGEBRAIC COMBINATORICS vol. 44, (2) 393-432.
10.1007/s10801-016-0674-x
Fayers M(2015). THE IRREDUCIBLE REPRESENTATIONS OF THE ALTERNATING GROUP WHICH REMAIN IRREDUCIBLE IN CHARACTERISTIC p. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY vol. 368, (8) 5807-5855.
10.1090/tran/6531
https://qmro.qmul.ac.uk/xmlui/handle/123456789/11922
Fayers M(2014). A generalisation of core partitions. JOURNAL OF COMBINATORIAL THEORY SERIES A vol. 127, 58-84.
10.1016/j.jcta.2014.05.006
https://qmro.qmul.ac.uk/xmlui/handle/123456789/30086
Barshevsky O, Fayers M, Schaps M(2013). A NON-RECURSIVE CRITERION FOR WEIGHTS OF A HIGHEST-WEIGHT MODULE FOR AN AFFINE LIE ALGEBRA. ISRAEL JOURNAL OF MATHEMATICS vol. 197, (1) 237-261.
10.1007/s11856-013-0031-x
Fayers M, Lyle S(2013). The reducible Specht modules for the Hecke algebra H-C,H--1(O-n). JOURNAL OF ALGEBRAIC COMBINATORICS vol. 37, (2) 201-241.
10.1007/s10801-012-0360-6
Fayers M(2012). An algorithm for semistandardising homomorphisms. JOURNAL OF ALGEBRA vol. 364, 38-51.
10.1016/j.jalgebra.2012.04.020
Dodge CJ, Fayers M(2012). Some new decomposable Specht modules. JOURNAL OF ALGEBRA vol. 357, 235-262.
10.1016/j.jalgebra.2012.01.035
FAYERS M(2012). Irreducible Specht modules for Iwahori-Hecke algebras of type B. Represent. Theory vol. 16, 108-126.
10.1090/S1088-4165-2012-00412-5
Fayers M(2011). The t-core of an s-core. J COMB THEORY A vol. 118, (5) 1525-1539.
10.1016/j.jcta.2011.01.004
Fayers M(2010). An LLT-type algorithm for computing higher-level canonical bases. J PURE APPL ALGEBRA vol. 214, (12) 2186-2198.
10.1016/j.jpaa.2010.02.021
Fayers M(2010). Partition models for the crystal of the basic U-q((sl)over-cap(n))-module. J ALGEBR COMB vol. 32, (3) 339-370.
10.1007/s10801-010-0217-9
Fayers M(2010). On the irreducible Specht modules for Iwahori-Hecke algebras of type A with q =-1. J ALGEBRA vol. 323, (6) 1839-1844.
10.1016/j.jalgebra.2010.01.009
Fayers M(2009). General runner removal and the Mullineux map. J ALGEBRA vol. 322, (12) 4331-4367.
10.1016/j.jalgebra.2009.09.027
Fayers M, Lyle S(2009). Some reducible Specht modules for Iwahori-Hecke algebras of type A with q =-1. J ALGEBRA vol. 321, (3) 912-933.
10.1016/j.jalgebra.2008.11.006
Fayers M(2008). Regularisation and the Mullineux map. ELECTRON J COMB vol. 15, (1) Article R142,
Fayers M(2008). Weights of multipartitions and representations of Ariki-Koike algebras II: Canonical bases. J ALGEBRA vol. 319, (7) 2963-2978.
10.1016/j.jalgebra.2007.10.002
Fayers M(2008). Decomposition numbers for weight three blocks of symmetric groups and Iwahori-Hecke algebras. T AM MATH SOC vol. 360, (3) 1341-1376.
10.1090/S0002-9947-07-04156-6
Fayers M(2007). James's Conjecture holds for weight four blocks of Iwahori-Hecke algebras. J ALGEBRA vol. 317, (2) 593-633.
10.1016/j.jalgebra.2007.08.006
Fayers M(2007). q-Analogues of regularisation theorems for linear and projective representations of the symmetric group. J ALGEBRA vol. 316, (1) 346-367.
10.1016/j.jalgebra.2007.01.036
Fayers M(2007). Core blocks of Ariki-Koike algebras. J ALGEBR COMB vol. 26, (1) 47-81.
10.1007/s10801-006-0048-x
Fayers M(2007). Another runner removal theorem for v-decomposition numbers of Iwahori-Hecke algebras and q-Schur algebras. J ALGEBRA vol. 310, (1) 396-404.
10.1016/j.jalgebra.2006.12.021
Fayers M, Tan KM(2007). The ordinary quiver of a weight three block of the symmetric group is bipartite. ADV MATH vol. 209, (1) 69-98.
10.1016/j.aim.2006.04.007
Fayers M(2007). An Extension of James's Conjecture. INT MATH RES NOTICES Article rnm032,
10.1093/imrn/rnm032
Fayers M, Tan KM(2006). Adjustment matrices for weight three blocks of Iwahori-Hecke algebras. J ALGEBRA vol. 306, (1) 76-103.
10.1016/j.jalgebra.2006.01.054
Fayers M, Lyle S, Martin S(2006). p-restriction of partitions and homomorphisms between Specht modules. J ALGEBRA vol. 306, (1) 175-190.
10.1016/j.jalgebra.2005.11.040
Fayers M(2006). Weights of multipartitions and representations of Ariki-Koike algebras. ADV MATH vol. 206, (1) 112-144.
10.1016/j.aim.2005.07.017
Fayers M(2006). Weight two blocks of Iwahori-Hecke algebras of type B. J ALGEBRA vol. 303, (1) 154-201.
10.1016/j.jalgebra.2006.05.006
Fayers M(2005). Weight two blocks of Iwahori-Hecke algebras in characteristic two. MATH PROC CAMBRIDGE vol. 139, 385-397.
10.1017/S0305004105008637
Fayers M(2005). q-Schur subalgebras. ALGEBR REPRESENT TH vol. 8, (3) 415-426.
10.1007/s10468-005-8146-3
Fayers M(2005). 0-Hecke algebras of finite Coxeter groups. J PURE APPL ALGEBRA vol. 199, (1-3) 27-41.
10.1016/j.jpaa.2004.12.001
Fayers M(2005). Irreducible Specht modules for Hecke algebras of type A. ADV MATH vol. 193, (2) 438-452.
10.1016/j.aim.2004.06.001
Fayers M(2005). Multiple-elimination knockout tournaments with the fixed-win property. DISCRETE MATH vol. 290, (1) 89-97.
10.1016/j.disc.2004.10.006
Fayers M(2004). Reducible Specht modules. J ALGEBRA vol. 280, (2) 500-504.
10.1016/j.algebra.2003.09.053
Fayers M, Martin S(2004). Homomorphisms between Specht modules. MATH Z vol. 248, (2) 395-421.
10.1007/s00209-004-0662-z
Fayers M, Lyle S(2003). Row and column removal theorems for homomorphisms between Specht modules. J PURE APPL ALGEBRA vol. 185, (1-3) 147-164.
10.1016/S0022-4049(03)00099-9
Fayers M, Martin S(2003). General vertices in ordinary quivers for symmetric group algebras. J ALGEBRA vol. 263, (1) 88-118.
10.1016/S0021-8693(03)00071-1
Fayers M(2003). On the structure of Specht modules. J LOND MATH SOC vol. 67, 85-102.
10.1112/S0024610702003824
Fayers M(2002). On weight three blocks of symmetric groups in characteristic three. Q J MATH vol. 53, 403-419.
10.1093/qjmath/53.4.403
Fayers M(2002). On the blocks of E-13 over a field of characteristic three. MATH PROC CAMBRIDGE vol. 133, 1-29.
10.1017/S0305004101005758
Fayers M(2002). Schur subalgebras II. J ALGEBRA vol. 252, (2) 300-321.
10.1016/S0021-8693(02)00066-2
Fayers M, Martin S(2001). Schur subalgebras. J ALGEBRA vol. 240, (2) 859-873.
10.1006/jabr.2000.8744
Return to top